# SDR UIEA2024052400435

- Difficulty date: May 21, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 110,075 hours, 24,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT UNARMED KORRY SWITCH INOP( REMOVED AND REPLACED LED CAP MODULE ASSY FOR EMER LIGHT IAW AMM 33-13-00. OPS TEST GOOD. )
